U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

how long does it take to feel withdrawl side effects after getting off a med?

1 doctor answer1 doctor weighed in
Dr. Peter Forster
Psychiatry 36 years experience
Depends on the med: Different meds are associated with more or less severe withdrawal effects. So with some meds you can see withdrawal effects earlier. But a rough rule of thumb is that withdrawal effects begin after you have gone for 1.5 to 3 half lives off the medicine (you can look up half lives for many medications on the internet).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 47-year-old member asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
2 doctor answers7 doctors weighed in
A 39-year-old member asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.